Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 851751, 6 pages
Research Article

Compression of Meanders

1Department of Informatics, University of Piraeus, Karaoli & Dimitriou 80, 18534 Piraeus, Greece
2Department of Informatics, Ionian University, Plateia Tsirigoti 7, 49100 Corfu, Greece

Received 21 June 2012; Revised 29 August 2012; Accepted 12 September 2012

Academic Editor: Annalisa De Bonis

Copyright © 2013 A. Panayotopoulos and P. Vlamos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Panayotopoulos and P. Vlamos, “Compression of Meanders,” Journal of Discrete Mathematics, vol. 2013, Article ID 851751, 6 pages, 2013.